# SDR P2EA01176

- Difficulty date: September 8, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LOWER FUSELAGE AFT CARGO COMPARTMENT DOOR WAY SECTION BS 794, BETWEEN STRINGER 25 AND 24 RT WEB WITH CRACK.  REPAIRED AFT CARGO COMPARTMENT DOORWAY AT BS 794 BETWEEN STRINGERS 21 AND 25 RT, DUE TO CRACKS IAW COOPESA EO COO-3-53-503-01.  (M)
